Application of the singular perturbation method for solving minimax problems
Doklady Akademii Nauk, Tome 233 (1977) no. 3, pp. 277-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_3_a3,
author = {N. I. Grachev and Yu. G. Evtushenko},
title = {Application of the singular perturbation method for solving minimax problems},
journal = {Doklady Akademii Nauk},
pages = {277--280},
year = {1977},
volume = {233},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_3_a3/}
}
N. I. Grachev; Yu. G. Evtushenko. Application of the singular perturbation method for solving minimax problems. Doklady Akademii Nauk, Tome 233 (1977) no. 3, pp. 277-280. http://geodesic.mathdoc.fr/item/DAN_1977_233_3_a3/